Journal of Modern Physics

Vol.3 No.3(2012), Paper ID 18195, 3 pages

DOI:10.4236/jmp.2012.33031

 

Mathematical Modeling for Quantum Electron Wave Therapy

 

Gianamar Giovannetti-Singh, Sixian Zhao

 

Department of Physical Sciences, Open University, Cambridge, UK
Science Department, Parkside Federation Academy, Cambridge, UK

 

Copyright © 2012 Gianamar Giovannetti-Singh, Sixian Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Giovannetti-Singh and S. Zhao, "Mathematical Modeling for Quantum Electron Wave Therapy," Journal of Modern Physics, Vol. 3 No. 3, 2012, pp. 221-223. doi: 10.4236/jmp.2012.33031.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.